Relative h-preinvex functions and integral inequalities

Marian Matłoka

Abstract

In this paper, we consider a new class of convex functions, called relative h-preivex functions. Seven new inequalities of Hermite–Hadamard type for relative h-preinvex functions are established using different approaches.
Author Marian Matłoka (WIiGE / KMS)
Marian Matłoka,,
- Department of Applied Mathematics
Journal seriesGeorgian Mathematical Journal, ISSN 1072-947X, (A 15 pkt)
Issue year2018
Pages1-11
Publication size in sheets0.5
Keywords in Englishrelative convex set, relative invex set, relative h-preinvex function, functional integrals, Hermite-Hadamard inequality
ASJC Classification2600 General Mathematics
DOIDOI:10.1515/gmj-2017-0064
URL https://www.degruyter.com/view/journals/gmj/ahead-of-print/article-10.1515-gmj-2017-0064/article-10.1515-gmj-2017-0064.xml
Languageen angielski
Score (nominal)15
Score sourcejournalList
ScoreMinisterial score = 15.0, 24-09-2020, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.711; WoS Impact Factor: 2018 = 0.551 (2) - 2018=0.529 (5)
Citation count*
Additional fields
UwagiFirst online 2018-01-10
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?